The extension theorem for bi-invariant weights over Frobenius rings and Frobenius bimodules

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Researchers

Research units

  • University of Passau
  • Zhejiang University
  • Western Michigan University

Abstract

We give a sufficient condition for a bi-invariant weight on a Frobenius bimodule to satisfy the extension property. This condition applies to bi-invariant weights on a finite Frobenius ring as a special case. The complex-valued functions on a Frobenius bimodule are viewed as a module over the complex monoid algebra of the multiplicative monoid of the coefficient ring.

Details

Original languageEnglish
Title of host publicationRings, Modules and Codes
EditorsA Leroy, C Lomp, S LopezPermouth, F Oggier
Publication statusPublished - 2019
MoE publication typeA4 Article in a conference publication
EventInternational Conference on Noncommutative Rings and their Applications - Lens, France
Duration: 12 Jun 201715 Jun 2017
Conference number: 5

Publication series

NameContemporary Mathematics
PublisherAMER MATHEMATICAL SOC
Volume727
ISSN (Print)0271-4132

Conference

ConferenceInternational Conference on Noncommutative Rings and their Applications
CountryFrance
CityLens
Period12/06/201715/06/2017

    Research areas

  • FINITE, MODULES, CODES, EQUIVALENCE

Download statistics

No data available

ID: 35991230